Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A third-order boundary condition for the exterior Stokes problem in three dimensions

Author: Georges H. Guirguis
Journal: Math. Comp. 49 (1987), 379-389
MSC: Primary 65N30; Secondary 76-08, 76D07
MathSciNet review: 906177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We approximate the Stokes operator on an exterior domain in three dimensions by a truncated problem on a finite subdomain. A third-order artificial boundary condition is introduced. We discuss the approximating behavior of the truncated problem and its discretization in a finite element space. Combined errors arising from truncation and discretization are considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76-08, 76D07

Retrieve articles in all journals with MSC: 65N30, 76-08, 76D07

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society